# SDR HNAA0600218

- Difficulty date: January 3, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 46,825 hours, 52,036 cycles
- Engine: Pwa PW120
- Engine time: 40,992 hours, 45,701 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WITH POWER LEVERS AT FLIGHT IDLE THE FLIGHT ATTENDANT NOTICED SMOKE IN FORWARD SECTION OF CABIN, SHUT DOWN RIGHT HAND BLEED WITHOUT IMPROVEMENT, SHUT DOWN BOTH BLEEDS AND SMOKE DISSIPATED.  REMOVED AND REPLACED NR 1 ENGINE.  MAINTENANCE EVALUATION FLIGHT REQUIRED.  EVALUATION FLIGHT UNSATISFACTORY.  OIL ODOR IN CABIN AND FLIGHT DECK WITH NR 2 BLEED SELECTED ON, WHEN POWER IS REDUCED TO 20-30 PERCENT TORQUE.  REMOVED AND REPLACED NR 2 ENGINE.
